I had my second infusion of Reclast April 1st of this year with minor side-effects. I've been feeling pretty good until about 2 weeks ago when my right lower jaw, towards the front of my mouth started aching off and on. Last Thursday the ache became more intensified to where I had to take Motrin. The pain has not let up since then and I'm now taking 2000 mg of Motrin a day to help ease the pain until I see my doctor on Tuesday. I was curious if the Reclast might be causing problems with my jaw bone? There is no external swelling, but there is soreness to the touch on the outside of my jawbone and today when I swallow my gland hurts. Also, when I move my tongue, there is soreness under my tongue on the same side as the soreness of the jaw, but no swelling. I'm not running a fever, but do feel run down and when I try to eat something (other side of my mouth) just the movement of my jaw causes the pain to intensify. I have not eaten anything hard on the side of my mouth, that is sore, in the past two weeks so I know it's not in association to that. I have a cap in the area that is sore so I know that it's not a cavity and I'm pretty sure I had the nerve removed when the cap was put on.
Does anyone know the symptoms of jaw necrosis and can anyone give advice as to what their thoughts on this subject are.
This is the Memorial Day weekend and none of my doctors are in the office till Tuesday. If the pain gets to the point that I cannot control with Motrin then I will go to Urgent Care, but in reality they can't do anything other than prescribe pain meds which I can't take due to sensitivities. My Rheumatologist appointment is on Tuesday.